# SDR DALA2023013000753

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 59 S31-35l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 DENT EXTERNAL SKIN LOCATED FR59 AND BETWEEN STR34L TO STR35L LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 605406-14 REV. ORIGINAL. (2604393)
